Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 4372471, 6 pages
http://dx.doi.org/10.1155/2016/4372471
Research Article

Mappings of Type Special Space of Sequences

1Department of Mathematics, Faculty of Science and Arts, University of Jeddah (UJ), P.O. Box 355, Khulais 21921, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, Cairo 11566, Egypt

Received 12 April 2016; Revised 26 June 2016; Accepted 28 July 2016

Academic Editor: Gianluca Vinti

Copyright © 2016 Awad A. Bakery. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pietsch, Operator Ideals, vol. 20, North-Holland, Amsterdam, The Netherlands, 1980. View at MathSciNet
  2. N. F. Mohamed and A. A. Bakery, “Mappings of type Orlicz and generalized Cesáro sequence space,” Journal of Inequalities and Applications, vol. 2013, article 186, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. N. J. Kalton, “Spaces of compact operators,” Mathematische Annalen, vol. 208, pp. 267–278, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Å. Lima and E. Oja, “Ideals of finite rank operators, intersection properties of balls, and the approximation property,” Studia Mathematica, vol. 133, no. 2, pp. 175–186, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. B. C. Tripathy and S. Mahanta, “On a class of sequences related to the lp space defined by Orlicz functions,” Soochow Journal of Mathematics, vol. 29, pp. 379–391, 2003. View at Google Scholar
  7. N. L. Braha, “A new class of sequences related to the lp spaces defined by sequences of Orlicz functions,” Journal of Inequalities and Applications, vol. 2011, Article ID 539745, 10 pages, 2011. View at Publisher · View at Google Scholar
  8. K. Raj and K. Sharma Sunil, “Some difference sequence spaces defined by Musielak-Orlicz functions,” Mathematica Pannonica, vol. 24, pp. 33–43, 2013. View at Google Scholar
  9. K. Raj, S. Jamwal, and S. K. Sharma, “New classes of generalized sequence spaces defined by an Orlicz function,” Journal of Computational Analysis and Applications, vol. 15, no. 4, pp. 730–737, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. B. C. Tripathy and S. Borgogain, “The sequence space m(M,,mn,p)F,” Mathematical Modelling and Analysis, vol. 13, no. 4, pp. 577–586, 2008. View at Google Scholar
  11. B. C. Tripathy and H. Dutta, “On some new paranormed difference sequence spaces defined by Orlicz functions,” Kyungpook Mathematical Journal, vol. 50, no. 1, pp. 59–69, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. B. C. Tripathy and B. Hazarika, “Some I-convergent sequence spaces defined by Orlicz functions,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 1, pp. 149–154, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. B. C. Tripathy and B. Sarma, “Vector valued double sequence spaces defined by orlicz function,” Mathematica Slovaca, vol. 59, no. 6, pp. 767–776, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. A. A. Bakery, “Mappings of type generalized de La Vallée Poussin's mean,” Journal of Inequalities and Applications, vol. 2013, article 518, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. A. Bakery, “Operator ideal of Cesaro type sequence spaces involving lacunary sequence,” Abstract and Applied Analysis, vol. 2014, Article ID 419560, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. A. Bakery, “Operator ideal of Norlund-type sequence spaces,” Journal of Inequalities and Applications, vol. 2015, article 255, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus